# SDR FDEA202308201464

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE: VERTICAL STABILIZER CENTER SPAR TO REAR SPAR LOWER PANEL LEFT HAND AFT   END INTERCOSTAL AT STATION 2164 FOUND CRACKED.  VERTICAL STABILIZER CENTER SPAR TO REAR SPAR LOWER PANEL LEFT HAND AFT   END INTERCOSTAL AT STATION 2164 REPAIR CARRIED OUT AS PER EA #1-5530-T0375854 PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
